Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: please be civil floating_head

Posted by Dr. Bob on August 19, 2003, at 17:19:06

In reply to Re: effexor is ruining my life!, posted by floating_head on August 18, 2003, at 20:36:20

> God I want off this sh*t!!

I'm sorry it's been a problem, but please don't use language that could offend others -- which I'm currently taking to include words and phrases considered often or usually disparaging, obscene, offensive, or vulgar by Merriam-Webster OnLine:

http://m-w.com/home.htm

Thanks,

Bob

PS: Follow-ups regarding posting policies, and complaints about posts, should be redirected to Psycho-Babble Administration; otherwise, they may be deleted.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:13781
URL: http://www.dr-bob.org/babble/20030818/msgs/252243.html